# SDR CALA2025011300109

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 100,028 hours, 18,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23312
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5330-07074 REV B OP 001 STEP 3, CRACK FOUND ON L/H FUSELAGE SKIN. ACCOMPLISH EA 5310-07557 OP1 AND OP2 FOR MODIFICATION.  FUSELAGE LH SKIN AT STA 993-1035 BETWEEN STR-35L AND STR-37L MODIFICATION WITH DOUBLER AND REPAIR FILLER INSTALLATION AS PER EA 5310-07557 REV B OP 014.
